PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Cantor series constructions of sets of normal numbers

Volume 156 / 2012

Bill Mance Acta Arithmetica 156 (2012), 223-245 MSC: Primary 11K16; Secondary 11A63. DOI: 10.4064/aa156-3-2


  • Bill ManceDepartment of Mathematics
    The Ohio State University
    231 West 18th Avenue
    Columbus, OH 43210-1174, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image